# SDR UALA2010052401756

- Difficulty date: May 23, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 75,805 hours, 12,286 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: FU305
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CHECK OF EMERGENCY EXIT LIGHT NOTED THAT DOOR 1L AND 1R EXIT-THRESHOLD LIGHT INOP.  FOUND M1208 POWER SUPPLY FUSE BURNED OUT ,REPLACED FUSE. OPS OKAY.
